# SDR DL76G071486

- Difficulty date: November 13, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 72,129 hours, 15,898 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STATION 720 LBL 41 CARGO FLOORBEAM UPPER CHORD FWD BOTTOM SIDE CORRODED.  REPAIRED PER 53-00-07D FIGURE 801D ON NR APP509228 AT HMV3/PSV 17.
